# SDR SWAA2022022394846

- Difficulty date: September 20, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN PANEL SUPPORT AT STA 520 BL 0 TO LBL 25 CRACKED. / REMMOVED REPLACED PASSENGER CABON PANEL SUPPORT AT STA 520BL-O TO LBL 25 IAW B-737 SRM 51-40-02-0G-0 STEP 7.D AND DWG 143A0060 REV B ATAG 5608
